# SDR AALA202311083684

- Difficulty date: September 29, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003020700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER IN BULK CARGO COMPARTMENT LOCATED AT FR 67 AND STR 44. REPAIRED STRINGER PER SRM 53-41-13-300-004.
